# SDR DALA2025111108221

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N361NW
- Make and model: Airbus A320-212
- Aircraft serial: 907
- Aircraft time: 78,940 hours, 37,447 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BOTTON SKIN LOWER SURFACE ON PYLON REINFORCING PLATE  BTW RIB 7 AND RIB 8 AT STR 6, LT WING.  COMPLIED WITH ER/A 630034-14AD REV.ORIGINAL MATCHES WITH ALL STEPS ON ER/A 630034-14AD PRI REV.0 AND ER/A 630034-14AD PRI REV .1IT HAS BEEN VALIDATED. PERFORMED REPAIR INSTRUCTIONS ON BOTTOM SKIN WING REINFORCING PLATE AT RIB 8 AND STR 5 LT PYLON AS PER ER/A 630034-14AD REV. ORIGINAL SECTION I HAS BEEN COMPLIED WITH. APPROVED.  JOB COMPLETE ASSOCIATED ER/A 00-630034.
